Lake Huron, 2012Marine Thunderstorm Winds in Lake Huron, June 19, 2012
June 19, 2012 · NWS APX · 6 events in 5 counties and zones
Strong thunderstorms, originating in Wisconsin, advanced into Northern Lake Huron toward midday.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong thunderstorms, originating in Wisconsin, advanced into Northern Lake Huron toward midday.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before the first event at Jun 19, 9:04 AM EST, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 19, 9:04 AM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1004 AM EDT TUE JUN 19 2012
.SYNOPSIS...
ISSUED AT 444 AM EDT TUE JUN 19 2012
A WARM FRONT WILL LIFT THROUGH NORTHERN MICHIGAN TODAY AND TONIGHT
BRINGING ANOTHER ROUND OF THUNDERSTORMS. THE TABLE WILL BE ALL SET
FOR A HOT DAY WEDNESDAY...BEFORE A COLD FRONT SWEEPS ACROSS US LATE
WEDNESDAY NIGHT AND THURSDAY FOR YET ANOTHER ROUND OF THUNDERSTORMS.
COOLER WEATHER WILL THEN LEAD US INTO THE UPCOMING WEEKEND...WHEN A
POTENTIALLY STRONGER COLD FRONT RESULTS IN ANOTHER CHANCE FOR
SHOWERS AND STORMS...AND POSSIBLY MUCH COLDER TEMPERATURES FOR THE
NEXT WORK WEEK.
&&
.UPDATE...
ISSUED AT 1001 AM EDT TUE JUN 19 2012
STILL MONITORING STEADILY APPROACHING MCS...ALREADY PUNCHING INTO
NORTHWEST LAKE MICHIGAN. REPORTS OF DAMAGING WINDS AND LARGE HAIL
BACK ACROSS THE BIG POND AS COMPLEX RUNS ALONG TIGHT 850MB MOISTURE
GRADIENT. ALTHOUGH MOST GUIDANCE WOULD ARGUE OTHERWISE...EAST
DIRECTED OFF THE DECK VAD WIND PROFILES...TIGHT 850MB MOISTURE
GRADIENT ALIGNING WEST/EAST ALONG AND JUST NORTH OF THE M-32
CORRIDOR...AND SIMPLE EAST INERTIA OF COMPLEX ALL SUPPORT AT LEAST
SOME MAINTENANCE OF THIS SYSTEM AS IT PUNCHES INTO OUR AREA. MAIN
SHOW LOOKS TO STAY ALONG AND NORTH OF M-72...WITH THE BEST THUNDER
CHANCES FROM THERE UP TO THE STRAITS. ALTHOUGH SPC SLIGHT RISK FOR
SEVERE REMAINS JUST TO OUR WEST...BUILDING INSTABILITY AND 30+ KNOTS
OF 0-6KM BULK SHEAR ON SOUTHERN EXTENT OF 500MB SPEED MAX SUPPORT AT
LEAST SOME POTENTIAL FOR ISOLATED SEVERE WIND GUSTS AND LARGE HAIL.
WILL CONTINUE TO MONITOR.
UPDATE ISSUED AT 707 AM EDT TUE JUN 19 2012
NOCTURNAL CONVECTION WHICH FIRED UP ALONG AND NORTH OF A WARM
FRONT IN SRN MN LAST NIGHT...WAS WORKING QUICKLY EASTWARD THIS
MORNING. WHILE THE FRONT IS TRYING TO LIFT NE...THE TWO STORM
COMPLEXES ON IN CENTRAL WISCONSIN WERE DEVELOPING/BUILDING
SOUTHEAST INTO THE THICKER MOISTURE AND INSTABILITY.
THIS PUTS A FOCUS ON NRN MICHIGAN FOR ANOTHER ROUND OF SHOWERS AND
STORMS...WITH LATEST TIMING TO BRING SHOWERS AND STORMS INTO NW
LOWER AROUND 15Z...FOR A TWO TO THREE HOUR PERIOD. EXPECT CLOUDS
TO OVERSPREAD US A COUPLE HOURS EARLIER...WITH TEMPERATURES CLIMBS
OBVIOUSLY SLOWED. CONVECTIVE EVOLUTION ALWAYS A DAUNTING
TASK...BUT WOULD TEND TO BELIEVE IN AT LEAST SOME FALLING APART OF
THE CONVECTION WITH LOSS OF THE LLJ DRIVING THE CONVECTION.
EVENTUALLY...WARM FRONT WILL LIFT NORTHWARD...WITH A GRADUAL TREND
TOWARD HIGHEST CHANCES FOR SHOWERS/STORMS INTO THE UP FOR LATER
TODAY.
&&
.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 444 AM EDT TUE JUN 19 2012
QUASI-STATIONARY LOW LEVEL THETA-E AXIS REMAINS DRAPED ACROSS THE
AREA EARLY THIS MORNING. A FEW SHOWERS/TSTMS CONTINUE TO DEVELOP
JUST SOUTH AND WEST OF THE AREA AS WARM MOIST AIR CONTINUES TO BE
DRAWN NORTHWARD OVER LOW LEVEL CONVECTIVELY INDUCED COLD POOL.
ANOTHER ROUND OF CONVECTION CURRENTLY DEVELOPING OVER THE UPPER
MISSISSIPPI VALLEY ASSOCIATED WITH NEXT MID LEVEL VORTICITY
CENTER...WHICH WILL PUSH EAST TOWARD THE AREA TODAY. AT THE SAME
TIME...EASTERN GREAT LAKES RIDGE WILL AMPLIFY AND BEGIN TO PUSH WARM
FRONT NORTHWARD. WILL TAKE A MIDDLE OF THE ROAD APPROACH WITH REGARD
TO PCPN CHANCES...AS CONFIDENCE REMAINS QUITE LOW IN OVERALL
CONVECTIVE EVOLUTION. EXPECT SOME ACTIVITY FROM THE WEST TO WORK
INTO THE AREA THIS MORNING...ALTHOUGH IT STILL REMAINS UNCLEAR HOW
WIDESPREAD IT WILL BE AS IT ENCOUNTERS SOMEWHAT LESS FAVORABLE
DYNAMICS AND INSTABILITY. TREND SHOULD BE FOR ANY SHOWER/TSTM
ACTIVITY TO SHIFT NORTH THROUGHOUT THE DAY WITH AMPLIFYING RIDGE.
ISOLATED SEVERE STORM NOT OUT OF THE QUESTION GIVEN GOOD MUCAPE AND
LINGERING SPEED SHEAR. LOW LEVEL THERMAL RIDGE NOSING INTO THE AREA
/20C+ TEMPS AT 925MB/...WHICH COULD EASILY PUSH SOME TEMPS OVER
NORTHERN LOWER INTO THE LOWER 90S.
TONIGHT...UPPER RIDGING BUILDS NORTHWARD IN EARNEST AS SFC WARM
FRONT LIFTS NORTHWARD THROUGH EASTERN UPPER MICHIGAN AND ULTIMATELY
INTO CANADA. THERE COULD BE SOME PCPN IMPACTING NRN PARTS OF THE
AREA DURING THE EVENING...BEFORE WARM FRONT SLIDES NORTH. WOULD NOT
BE SURPRISED IF THE NIGHT ENDED UP COMPLETELY DRY GIVEN INCREASING
AMOUNTS OF CINH ON FORECAST SOUNDINGS...BUT WILL CONTINUE TO HOLD ON
TO LOW CHANCE POPS FOR EASTERN UPPER EARLY. OTHERWISE... A MILD
NIGHT IS IN STORE WITH LOWS IN THE MIDDLE 60S TO LOWER 70S.
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 444 AM EDT TUE JUN 19 2012
WEDNESDAY-THURSDAY...
MID LEVEL HEIGHT RISES WILL END...AND ACTUALLY BEGIN TO FALL BY
LATE WEDNESDAY. PRIOR TO THIS...A VERY WARM/HOT DAT IS IN STORE
WITH AN EXPECTED ABUNDANCE OF SUNSHINE BEHIND A WARM FRONT THAT
WILL BE WELL NORTH OF US. HIGH TEMPERATURES WILL HAVE NO
DIFFICULTY REACHING THE LOW 90S FOR MANY AREAS...WHILE THE HIGHER
TERRAIN OF INTERIOR NORTHERN LOWER...AND EASTERN UPPER MICHIGAN
WILL SEE MID AND UPPER 80S. THE HEIGHT FALLS ARE EXPECTED TO ENSUE
LATE IN THE AFTERNOON WITH THE ARRIVAL OF A SHARP SHORTWAVE AND
COLD FRONT. THE AIR MASS WILL LIKELY BE TOO WARM AND CAPPED OFF
FOR ANY CHANCE OF PRECIPITATION FOR MOST OF THE DAY...ESPECIALLY
WITH NO LAKE BREEZE AND THE COLD FRONT OFF TO OUR WEST. LEFT THE
SMALL CHANCES FRO SEEING THUNDERSTORMS LATE IN THE DAY...WITHIN
THETA-E AXIS...BUT FEEL CHANCES FOR THUNDERSTORMS WILL FALL INTO
THE HANDS OF THE COLD FRONT WHICH ARRIVES OVERNIGHT WEDNESDAY AND
INTO MAYBE AS LATE AS DAYBREAK THURSDAY. FRONTAL TIMING NOT
ESPECIALLY SUITED FOR A GOOD SEVERE WEATHER CHANCE...AND THE
ADVERTISED MUCAPE AND THINNING RIBBON OF MOISTURE/THETA-E THROUGH
THE NIGHT LEAVES MUCH TO BE DESIRED. DELAYED THE ONSET OF EXPECTED
SHOWERS/STORMS. CHANCES PERSIST INTO THURSDAY...BUT IMPROVING
WEATHER THROUGH THE DAY FROM NW TO SE WITH INCREASING SUN...DRIER
AND LESS HUMID AIR. HIGHS IN THE 70S AND LOWER 80S.
FRIDAY AND THE WEEKEND...
SHORTWAVE CLOSES OFF OVER HUDSON BAY WHILE RIDGING BUILDS INTO THE
ROCKIES/HIGH PLAINS. THIS TRANSITIONS US INTO A COOLER NW FLOW
ALOFT AND IN THE PATH OF SHORTWAVES DIVING INTO THE NORTH WOODS.
THE FIRST WAVE HAS SOME QUESTIONS SURROUNDING IT'S POTENCY. THE
MORE AGGRESSIVE GFS WANTS TO SPREAD IN SOME RAIN SHOWERS...BUT NOT
FINDING ALL THAT MUCH SUPPORT FOR THIS SOLUTION IN OTHER DATA
SETS. THUS...WILL NOT INTRODUCE CHANCES AT THIS POINT. A MORE
VIGOROUS WAVE IS EXPECTED OVER THE WEEKEND...TIED TO WHAT COULD BE
A STRONG COLD FRONT. AM STILL BUYING INTO THE CHANCE FRO SHOWERS
AND MAYBE EVEN THUNDERSTORMS HERE...UNFORTUNATELY FOR THE WEEKEND.
TEMPERATURES WILL BE RATHER SEASONABLE OVER THE WEEKEND...MAINLY
IN THE 70S.
NEXT WORK WEEK...LATEST ECMWF IS SUGGESTING A DOWNRIGHT CHILLY
WEATHER PERIOD. THE COLD FRONT IS AGREED TO HAVE RUSHED THROUGH US
BY MONDAY...WITH HIGH PRESSURE AND NORTHERLY WINDS DROPPING INTO
THE GREAT LAKES. WHILE THE RIDGING STRENGTHENS IN THE HIGH PLAINS
WITH HOT TEMPERATURES THERE...THE DEEPENING NORTHERLY FLOW FOR THE
GREAT LAKES WILL ALLOW THE CLOSED HUDSON BAY LOW TO DROP INTO THE
EASTERN HALF OF THE COUNTRY. ECMWF HAS A MORE AMPLIFIED PATTERN
AND WANTS TO SETTLE THIS CLOSED LOW IN RIGHT OVER THE TOP OF US
WITH SCATTERED AFTERNOON RAIN SHOWERS AND H8 TEMPS FALLING TO +2C!
GFS IS A LITTLE MORE TEMPERED...BUT STILL CHILLY...KEEPING THE
DIURNALLY DRIVEN PRECIPITATION JUST TO OUR EAST. WILL RIDE THE
SHIP OF NOT INTRODUCING AFTERNOON RAIN SHOWERS JUST YET AND
KEEPING HIGHS IN THE LOWER HALF OF THE 70S FOR NOW. WOULD RATHER
GET A FEEL FOR NEW DATA ROLLING IN OVER THE NEXT COUPLE OF DAYS.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 707 AM EDT TUE JUN 19 2012
A WARM FRONT WILL LIFT THROUGH NRN MICHIGAN TODAY AND TONIGHT WITH
AN OVERALL SOUTH TO SOUTHWEST WIND FLOW THROUGH TONIGHT. ALL OF
THE AVIATION ISSUES WILL BE IN THE NEAR TERM...WITH SHOWERS AND
STORMS IN CENTRAL WISCONSIN RACING THIS WAY BETWEEN 15-19Z.
STRONGEST COMPLEX WILL BE HEADING TOWARD TVC/MBL AROUND 15Z...WITH
AT LEAST SOME WEAKENING EXPECTED...ALTHOUGH DAMAGING WINDS ARE NOT
OUT OF THE QUESTION. ALSO...TEMPORARY IFR/MVFR CIGS VSBYS AT LEAST
A DECENT BET...DID NOT GET TOO SPECIFIC WITH THE TAFS JUST
YET...AS EXACT/BETTER PLACEMENT OF STRONGER STORMS CAN BE GLEANED
IN THE NEXT HOUR OR SO. EVENTUALLY...THE WARM FRONT LIFTS NORTH
AND VFR/HUMID QUIET CONDITIONS ARE EXPECTED TO DEVELOP.
&&
.MARINE...
ISSUED AT 444 AM EDT TUE JUN 19 2012
NO NEAR TERM MARINE ISSUES TO BE CONCERNED WITH OUTSIDE OF
SCATTERED THUNDERSTORMS THAT ARE EXPECTED TO TRAVERSE THE NRN
GREAT LAKES TODAY. WINDS WILL REMAIN BELOW ADVISORY CRITERIA AS A
WARM FRONT WILL BLAST THROUGH TONIGHT. WINDS JUST OFF THE WATER
SURFACE WILL INCREASE SIGNIFICANTLY...BUT THE HIGH STABILITY IS
EXPECTED TO KEEP WIND SPEEDS BELOW ADVISORY LEVELS. A COLD FRONT
WILL CROSS LATE WEDNESDAY NIGHT AND THURSDAY MORNING...WHICH MAY
RESULT IN A BRIEF PERIOD OF SMALL CRAFT WINDS. OF COURSE WINDS CAN
ALWAYS BE ERRATIC AND GUSTY IN AND AROUND THUNDERSTORMS. HIGH
PRESSURE SETTLES IN THURSDAY NIGHT AND FRIDAY.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&
UPDATE...MB
SYNOPSIS...SD
SHORT TERM...JK
LONG TERM...SD
AVIATION...SD
MARINE...JK
Hazardous weather outlook, Jun 19, 9:33 AM EST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1033 AM EDT TUE JUN 19 2012
LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
201745-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1033 AM EDT TUE JUN 19 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.
.DAY ONE...REST OF TODAY AND TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED TODAY ACROSS NORTHERN
MICHIGAN. SOME OF THESE STORMS MAY BECOME SEVERE...WITH WIND GUSTS
TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER...FOR THE AREA BOUNDED
BY THE STRAITS SOUTH TO THE M-55 CORRIDOR. THE THREAT FOR SEVERE
WEATHER SHOULD END AFTER 2 PM THIS AFTERNOON. LOCALLY HEAVY RAIN
IS ALSO POSSIBLE WITH THUNDERSTORMS. THE FOCUS FOR THUNDERSTORMS
WILL LIFT NORTH THIS AFTERNOON...WITH ONLY EASTERN UPPER MICHIGAN
HAVING A SMALL CHANCE OF STORMS BY THIS EVENING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE ARE ADDITIONAL CHANCES FOR THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT...AND AGAIN OVER THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS PLEASE RELAY ANY DAMAGE REPORTS TO THE NATIONAL WEATHER
SERVICE.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/APX (ALL
LOWERCASE)
MSB
In the hours before
Local storm report, Jun 19, 10:36 AM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1136 AM EDT TUE JUN 19 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0800 PM LIGHTNING 3 WSW ELLSWORTH 45.15N 85.30W
06/18/2012 ANTRIM MI BROADCAST MEDIA
STRUCK HOME IN BANKS TOWNSHIP. HOME WAS DESTROYED BY
FIRE. NO INJURIES. THIS WAS A DELAYED REPORTED FROM
YESTERDAY. TIME EST FROM NLDN DATA.
&&
EVENT NUMBER APX1200675
HALBLAUBLocal storm report, Jun 19, 10:37 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GAYLORD MI
1137 AM EDT TUE JUN 19 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1111 AM TSTM WND GST ELK RAPIDS 44.89N 85.40W
06/19/2012 E50 MPH ANTRIM MI SPOTTER
THREE EIGHTHS INCH HAIL ALSO FALLING
&&
CORRECTED REMARKS
EVENT NUMBER APX1200673
HALBLAUBLocal storm report, Jun 19, 10:39 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1139 AM EDT TUE JUN 19 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1132 AM TSTM WND GST 2 NNW PELLSTON 45.59N 84.80W
06/19/2012 M49 MPH EMMET MI ASOS
MEASURED AT PELLSTON COUNTY REGIONAL AIRPORT
&&
EVENT NUMBER APX1200676
HALBLAUBLocal storm report, Jun 19, 10:41 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1141 AM EDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM MARINE TSTM WIND 3 SW SAINT JAMES ON BEA 45.70N 85.56W
06/19/2012 M43.00 MPH CHARLEVOIX MI AWOS
BEAVER ISLAND AWOS
&&
HALBLAUBLocal storm report, Jun 19, 10:46 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1146 AM EDT TUE JUN 19 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1124 AM TSTM WND GST BOYNE CITY 45.18N 84.96W
06/19/2012 M42 MPH CHARLEVOIX MI MESONET
&&
EVENT NUMBER APX1200677
HALBLAUBLocal storm report, Jun 19, 10:50 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1150 AM EDT TUE JUN 19 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND GST PELLSTON 45.56N 84.78W
06/19/2012 M40 MPH EMMET MI BUOY
UNIV OF MI BUOY ON SERN DOUGLAS LAKE
&&
EVENT NUMBER APX1200678
HALBLAUBMarine Thunderstorm Wind, Straits of Mackinac Within 5nm of Mackinac Bridge Including Mackinac Island
- When
- June 19, 10:54 AM EST
- Where
- Straits of Mackinac Within 5nm of Mackinac Bridge Including Mackinac Island forecast zone, 0.5 mi ENE of Mackinaw City
- Measured
- 46 kt (53 mph) measured gust
- Reported by
- C-MAN Station
- Coordinates
- 45.784, -84.721
Marine Thunderstorm Wind, 5nm E of Mackinac Bridge to Presque Isle Light Mi Inc Bois Blanc Island
- When
- June 19, 10:54 AM EST
- Where
- 5nm E of Mackinac Bridge to Presque Isle Light Mi Inc Bois Blanc Island forecast zone, 1 mi NNE of Cheboygan
- Measured
- 39 kt (45 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 45.663, -84.471
Marine Thunderstorm Wind, Straits of Mackinac Within 5nm of Mackinac Bridge Including Mackinac Island
- When
- June 19, 11:14 AM EST
- Where
- Straits of Mackinac Within 5nm of Mackinac Bridge Including Mackinac Island forecast zone, 0.99 mi W of Mackinac Island
- Measured
- 34 kt (39 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 45.852, -84.650
Marine Thunderstorm Wind, Presque Isle Light to Sturgeon Point Mi Inc Thunder Bay National Marine Sanctuary
- When
- June 19, 11:37 AM EST
- Where
- Presque Isle Light to Sturgeon Point Mi Inc Thunder Bay National Marine Sanctuary forecast zone, 1.25 mi ESE of Presque Isle Light
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- C-MAN Station
- Coordinates
- 45.354, -83.475
Marine Thunderstorm Wind, Sturgeon Pt to Alabaster Mi
- When
- June 19, 12:30 PM EST
- Where
- Sturgeon Pt to Alabaster Mi forecast zone, 0.57 mi SE of Tawas Point
- Measured
- 40 kt (46 mph) measured gust
- Reported by
- C-MAN Station
- Coordinates
- 44.245, -83.451
Marine Thunderstorm Wind, Sturgeon Point to Alabaster Mi 5nm Offshore to the Us/Canadian Border
- When
- June 19, 1:35 PM EST
- Where
- Sturgeon Point to Alabaster Mi 5nm Offshore to the Us/Canadian Border forecast zone, Southern Lake Huron Buoy
- Measured
- 45 kt (52 mph) measured gust
- Reported by
- Buoy
- Coordinates
- 44.280, -82.420
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding and Hail in Wisconsin, June 19 to 23, 2012$21 million · 1 in hail · 5 events
- Rip Current in Michigan, June 19, 20121 death · 1 event
- Heat in Arizona, June 19, 20121 death · 1 event
- Hail and Damaging Winds in Minnesota, June 19, 2012$2.4 million · 1.5 in hail · 44 events
- Hail and Damaging Winds in Wisconsin, June 19, 2012$103,000 · 1.5 in hail · 13 events
- Drought in Arkansas, June 19 to 30, 201244 events
- Drought in Kansas, June 19 to 30, 201216 events
- Drought in Illinois, June 19 to 30, 201215 events
- Drought in Missouri, June 19 to 30, 201213 events
- Marine Thunderstorm Winds in Lake Superior, June 19 to 20, 201268 kt wind · 13 events
- Hail and Damaging Winds in Minnesota, June 19, 2012$2,000 · 2.75 in hail · 12 events
- Drought in Arkansas, June 19 to 30, 20129 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 394799, 394802, 394800, 394803, 394804, 394805.